# SDR JGVR20201208001

- Difficulty date: December 8, 2020
- Submitted: December 8, 2020
- Operation: General aviation
- Aircraft: N389QS
- Make and model: Cessna 680A
- Aircraft serial: 6800149
- Aircraft time: 12,277 hours, 8,082 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 AREAS OF CONFIRMED CORROSION ON VERTICAL STAB SPAR RT AFT SPAR CLIP.  MECHANICALLY AND HAND SANDED 1 AREA OF CORROSION LOCATED ON VERTICAL STAB RT AFT SPAR CLIP ON UPPER END AT 1ST RIVET AND 1 AREA OF CORROSION LOCATED 3RD RIVET BELOW UPPER RUDDER HINGE ON RT SPAR CLIP ON AFT SPAR VERTICAL STAB.  FOUND CORROSION BLENDS TO BE EXCEEDING C680 SRM 51-70-02 LIMITATIONS OF NO MORE .002" OF NOMINAL MATERIAL MATERIAL ALLOWED.  SUBMITTED FINDINGS TO ENGINEERING.  REPAIRED CORROSION BLENDS, IAW TEXTRON ENGINEERING MEMO, REF DQ28042M1 SUBJECT: VERTICAL STABILIZER AFT SPAR CAP CORROSION DATED: DECEMBER 4, 2020.  NO ADDITIONAL RIVETS REQUIRED REPLACEMENT BEYOND RIVETS REMOVED AND NO VISUAL CORROSION IDENTIFIED INSIDE RIVET HOLES WHERE RIVETS WERE REMOVED.
